# SDR DALA1166160661

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 67,196 hours, 31,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING AT SEAT 5D/E FOUND INOPERATIVE BY LINE MAINTENENCE.  SEAT WIRING HARNESS CONNECTOR FOUND LOOSE.  SECURED CONNECTOR.  OPERATION NORMAL.
